15 calculators available

Pneumology

Back to calculators

Pneumology calculator

CURB-65 Score Calculator

A simple clinical tool for estimating pneumonia severity and supporting the decision between outpatient care, ward admission, and higher-level monitoring.

C U R B 65

Community-Acquired Pneumonia

Score Calculator

A simple clinical tool for estimating pneumonia severity and supporting the decision between outpatient care, ward admission, and higher-level monitoring.

0 CURB-65
Clinical note: This calculator supports clinical judgement and does not replace a full assessment. Always consider oxygenation, comorbidities, sepsis, radiology, social context, pregnancy, immunosuppression, and local protocols.

Criteria

CURB-65 Assessment

C
U
R
B
65

Scoring and Interpretation

Total Score Risk Level Suggested Management
0–1 Low risk Outpatient treatment can be considered if clinically stable.
2 Moderate risk Consider hospital assessment, short inpatient stay, or close follow-up.
3–5 High risk Hospital treatment is recommended; consider ICU/critical care assessment, especially when score is ≥ 4.
Note: MedicalC is NOT medical software and does NOT issue diagnoses or treatment recommendations. The calculators are for educational and informational purposes, use published medical formulas, and are not a substitute for medical consultation. Results should be interpreted by professionals.Read the full disclaimer.